# SDR WX0A2020110273597

- Difficulty date: November 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 28,509 hours, 22,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONS TEST FAILS 12WL LOCATION.  REPLACED EXTERIOR LIGHT BULB FOR AFT RIGHT EMERGENCY EXIT OVERWING DOOR EMERGENCY LIGHT, IAW MM 33-51-15-000-001-A AND MM 33-51-15-400-001-A.  OPERATIONS CHECKED GOOD.
